# SDR SIMA2113

- Difficulty date: July 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6068T56P01
- Part serial: AEX10260
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3451 - LEFT AIR VALVE LIGHT CAME ON IN FLIGHT.  RAN AIR VALVE LIGHT ON CHECKLIST, COULD NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED THE LEFT AIR ANTI-ICE START BLEED VALVE IAW GE MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
